# SDR UPS03841630

- Difficulty date: November 17, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3717780519
- Condition: Cracked
- Location: Fwd. Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A-PIT RT CARGO TRACK SUPPORT FITTING IS CRACKED AT STATION 100 AT LONG. 34R REMOVED,FABRICATED AND REPLACED FITTING IAW 8110-3 APPROVED DATED 11/24/03 SAA SK 718-027 DATED11/21/03,UPS ENGINEERING FILE NUMBER DC8- 53-20379 DATED 11/25/03 AND SRM. 51-1-20D.
